# SDR SWAA2021060469366

- Difficulty date: May 5, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR PANEL 241CF HAS PEELED FIBERS. DOT A-21-10 ; / REPAIRED PEELED FIBERS ON CABIN FLOOR PANEL 241CF I/A/W SRM 53-00-50-50-2R-1 (3) A-M (REV73) TAP TEST GOOD; VERIFIED ITEMS 1;2;3;4; AND 7 AUDIT C/W; CLOSING INDEPENDENT INSPECTION THAT WAS SELECTED IN ERROR
